# SDR DALA2017022101437

- Difficulty date: February 16, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N988AT
- Make and model: Boeing 717-200
- Aircraft serial: 55068
- Aircraft time: 42,698 hours, 28,437 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Former
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FILLET FORMER AT STA 851 HAS CORROSION AROUND SCREW HOLES AT LOWER END. REPLACED LT FILLET FORMER "ITEM-10 ANGLE" AT STA 851 THAT WAS CORRODED BEYOND LIMITS NOMINAL .050" LOSS=.023 REMAINING .027" IAW SRM 51-41-02 0G, 53-20-71 0I-1 AND DWG 5971058.
